Alert archive / Idaho / Wind Advisories in 2009

Wind Advisory 12, NWS Pocatello, ID

May 11, 2009

NWS Pocatello, ID issued this wind advisory at May 11, 2009, 3:28 AM MDT. It took effect at May 11, 2009, 3:00 PM MDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 11, 2009, 3:28 AM MDT (09:28 UTC)
In effect from
May 11, 2009, 3:00 PM MDT
Expired
May 11, 2009, 8:27 PM MDT
In force
5 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPIH 110928
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
328 AM MDT MON MAY 11 2009

...POWERFUL SPRING STORM HEADED FOR SOUTHERN IDAHO...

.A STRONG STORM CURRENTLY IN THE EASTERN PACIFIC WILL MAKE ITS WAY
INTO SOUTHERN IDAHO BY EARLY TUESDAY MORNING. WHILE IT WILL NOT
BRING MUCH IN THE WAY OF PRECIPITATION...IT MAY BRING POTENTIALLY
DAMAGING WIND TO THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY.
SUSTAINED WIND OF 40 TO 50 MPH WITH GUSTS LATE TUESDAY AFTERNOON
INTO EARLY TUESDAY EVENING UP TO 60 MPH IS POSSIBLE WITH THIS STORM.

IDZ020-112130-
/O.NEW.KPIH.WI.Y.0012.090511T2100Z-090512T0300Z/
/O.NEW.KPIH.HW.A.0001.090512T1800Z-090513T0600Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
328 AM MDT MON MAY 11 2009

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM MDT
THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM
MDT THIS EVENING. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS
HIGH WIND WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING. 

VERY WINDY CONDITIONS THIS AFTERNOON PRIOR TO THE ARRIVAL OF A
STORM ON TUESDAY COULD REACH 25 TO 35 MPH WITH GUSTS TO 45 MPH IN
THE UPPER SNAKE RIVER PLAIN. THE STRONGEST WIND SHOULD BE EXPECTED
OVER THE ARCO DESERT AND THE IDAHO NATIONAL LABORATORY PROPERTY.
FORTUNATELY...EXPECT LOWER WIND STRENGTHS IN THE HEAVILY POPULATED
INTERSTATE 15 CORRIDOR FROM IDAHO FALLS TO REXBURG. WIND WILL
DECREASE RAPIDLY AND STRONGLY AT AROUND 900 PM MDT.

FOR TUESDAY...A POWERFUL STORM WILL INCREASE THE WIND AGAIN...BUT
IT COULD BE EVEN HIGHER. DURING THE MID-AFTERNOON HOURS...WIND
SHOULD PEAK AT 35 TO 45 MPH WITH POTENTIAL GUSTS TO AROUND 55 MPH.
THE WIND SHOULD WEAKEN RAPIDLY AROUND MIDNIGHT TUESDAY NIGHT.
AGAIN...THE HARDEST HIT LOCATIONS SHOULD BE THE ARCO DESERT AND
IDAHO NATIONAL LABORATORY PROPERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

IDZ018-019-022>025-031-032-112130-
/O.NEW.KPIH.WI.Y.0013.090512T1800Z-090513T0600Z/
SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-SOUTH CENTRAL HIGHLANDS-
CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION-
WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION-
LOST RIVER/PAHSIMEROI-
INCLUDING THE CITIES OF...STANLEY...CLAYTON...DRIGGS...DUBOIS...
ISLAND PARK...ST. ANTHONY...MALAD CITY...OAKLEY...ROCKLAND...
DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...PRESTON...
DAYTON...MONTPELIER...GEORGETOWN...PARIS...HAILEY...KETCHUM...
BELLEVUE...ARCO...CHALLIS...MACKAY
328 AM MDT MON MAY 11 2009

...WIND ADVISORY IN EFFECT FROM NOON TUESDAY TO MIDNIGHT MDT
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT MDT
TUESDAY NIGHT. 

ON TUESDAY IN THE MOUNTAINS OF CENTRAL AND EASTERN IDAHO...A POWERFUL
STORM WILL INCREASE WIND TO THE 25 TO 35 MPH RANGE FOR MUCH OF THE
TERRAIN BELOW 7000 FEET ELEVATION. GUSTS SHOULD PEAK AS STRONG AS
45 MPH. THE WIND SHOULD PEAK SOMETIME BETWEEN 300 PM AND 900 PM
MDT...THEN THE WIND SHOULD WEAKEN RAPIDLY AROUND MIDNIGHT TUESDAY
NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ017-021-112130-
/O.NEW.KPIH.HW.A.0001.090512T1800Z-090513T0600Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT...FORT HALL...AMERICAN FALLS
328 AM MDT MON MAY 11 2009

...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING. 

A POWERFUL STORM MAY INCREASE THE WIND IN THE EASTERN MAGIC VALLEY
AND THE LOWER SNAKE RIVER PLAIN TO A PEAK AT 35 TO 45 MPH WITH
POTENTIAL GUSTS TO AROUND 55 MPH ON TUESDAY AFTERNOON AND EVENING.
THE WIND SHOULD WEAKEN RAPIDLY AROUND MIDNIGHT TUESDAY NIGHT.
EXPECT THE STRONGEST WIND FROM 300 PM UNTIL 900 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

MESSICK
2 follow-up statements
000 
WWUS75 KPIH 112014
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
214 PM MDT MON MAY 11 2009

...POWERFUL SPRING STORM HEADED FOR SOUTHERN IDAHO...

.A STRONG STORM CURRENTLY IN THE EASTERN PACIFIC WILL MAKE ITS
WAY INTO SOUTHERN IDAHO BY EARLY TUESDAY MORNING. WHILE IT WILL
NOT BRING MUCH IN THE WAY OF PRECIPITATION...IT MAY BRING
HIGH WIND TO THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY.
SUSTAINED WIND OF 40 TO 50 MPH WITH GUSTS LATE TUESDAY AFTERNOON
INTO EARLY TUESDAY EVENING UP TO 60 MPH IS POSSIBLE WITH THIS
STORM.

IDZ020-121000-
/O.CON.KPIH.WI.Y.0012.090511T2100Z-090512T0300Z/
/O.CON.KPIH.HW.A.0001.090512T1800Z-090513T0600Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
214 PM MDT MON MAY 11 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A
HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING. 

VERY WINDY CONDITIONS THIS AFTERNOON PRIOR TO THE ARRIVAL OF A
STORM ON TUESDAY COULD REACH 25 TO 35 MPH WITH GUSTS TO 45 MPH IN
THE UPPER SNAKE RIVER PLAIN. THE STRONGEST WIND SHOULD BE
EXPECTED OVER THE ARCO DESERT AND THE IDAHO NATIONAL LABORATORY
PROPERTY. FORTUNATELY...EXPECT LOWER WIND STRENGTHS IN THE
HEAVILY POPULATED INTERSTATE 15 CORRIDOR FROM IDAHO FALLS TO
REXBURG. WIND WILL DECREASE RAPIDLY AND STRONGLY AT AROUND 900 PM
MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

IDZ018-019-022>025-031-032-121000-
/O.CON.KPIH.WI.Y.0013.090512T1800Z-090513T0600Z/
SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-SOUTH CENTRAL HIGHLANDS-
CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION-
WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION-
LOST RIVER/PAHSIMEROI-
INCLUDING THE CITIES OF...STANLEY...CLAYTON...DRIGGS...DUBOIS...
ISLAND PARK...ST. ANTHONY...MALAD CITY...OAKLEY...ROCKLAND...
DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...PRESTON...
DAYTON...MONTPELIER...GEORGETOWN...PARIS...HAILEY...KETCHUM...
BELLEVUE...ARCO...CHALLIS...MACKAY
214 PM MDT MON MAY 11 2009

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT
MDT TUESDAY NIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT
MDT TUESDAY NIGHT. 

ON TUESDAY IN THE MOUNTAINS OF CENTRAL AND EASTERN IDAHO...A
POWERFUL STORM WILL INCREASE WIND TO THE 25 TO 35 MPH RANGE FOR
MUCH OF THE TERRAIN BELOW 7000 FEET ELEVATION. GUSTS SHOULD PEAK
AS STRONG AS 45 MPH. THE WIND SHOULD PEAK SOMETIME BETWEEN 300 PM
AND 900 PM MDT...THEN THE WIND SHOULD WEAKEN RAPIDLY AROUND
MIDNIGHT TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ017-021-121000-
/O.CON.KPIH.HW.A.0001.090512T1800Z-090513T0600Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT...FORT HALL...AMERICAN FALLS
214 PM MDT MON MAY 11 2009

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING. 

A POWERFUL STORM MAY INCREASE THE WIND IN THE EASTERN MAGIC
VALLEY AND THE LOWER SNAKE RIVER PLAIN TO A PEAK AT 35 TO 45 MPH
WITH POTENTIAL GUSTS TO AROUND 55 MPH ON TUESDAY AFTERNOON AND
EVENING. THE WIND SHOULD WEAKEN RAPIDLY AROUND MIDNIGHT TUESDAY
NIGHT. EXPECT THE STRONGEST WIND FROM 300 PM UNTIL 900 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
000 
WWUS75 KPIH 120227
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
827 PM MDT MON MAY 11 2009


IDZ020-121030-
/O.CAN.KPIH.WI.Y.0012.000000T0000Z-090512T0300Z/
/O.CON.KPIH.HW.A.0001.090512T1800Z-090513T0600Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
827 PM MDT MON MAY 11 2009

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND
ADVISORY. A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY
AFTERNOON THROUGH TUESDAY EVENING. 

WINDY CONDITIONS ACROSS THE UPPER SNAKE RIVER PLAIN HAVE BEGUN TO
SUBSIDE THIS EVENING AND THE WIND ADVISORY HAS BEEN CANCELLED. 

A PACIFIC STORM SYSTEM WILL MOVE ONSHORE AND SHIFT EAST ALONG THE
CANADIAN BORDER TUESDAY PRODUCING STRONG WINDS ACROSS SOUTHEAST
IDAHO. WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS TO 55 MPH ARE
EXPECTED TO DEVELOP OVER THE ARCO DESERT AND THE IDAHO NATIONAL
LABORATORY TUESDAY AFTERNOON AND CONTINUE INTO THE EVENING HOURS
BEFORE DIMINISHING AFTER 9 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

IDZ018-019-022>025-031-032-121030-
/O.CON.KPIH.WI.Y.0013.090512T1800Z-090513T0600Z/
SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-SOUTH CENTRAL HIGHLANDS-
CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION-
WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION-
LOST RIVER/PAHSIMEROI-
INCLUDING THE CITIES OF...STANLEY...CLAYTON...DRIGGS...DUBOIS...
ISLAND PARK...ST. ANTHONY...MALAD CITY...OAKLEY...ROCKLAND...
DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...PRESTON...
DAYTON...MONTPELIER...GEORGETOWN...PARIS...HAILEY...KETCHUM...
BELLEVUE...ARCO...CHALLIS...MACKAY
827 PM MDT MON MAY 11 2009

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT
MDT TUESDAY NIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT
MDT TUESDAY NIGHT. 

ON TUESDAY IN THE MOUNTAINS OF CENTRAL AND EASTERN IDAHO...A
POWERFUL STORM WILL INCREASE WIND TO THE 25 TO 35 MPH RANGE FOR
MUCH OF THE TERRAIN BELOW 7000 FEET ELEVATION. GUSTS SHOULD PEAK
AS STRONG AS 45 MPH. THE WIND SHOULD PEAK SOMETIME BETWEEN 300 PM
AND 900 PM MDT...THEN THE WIND SHOULD WEAKEN RAPIDLY AROUND
MIDNIGHT TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ017-021-121030-
/O.CON.KPIH.HW.A.0001.090512T1800Z-090513T0600Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT...FORT HALL...AMERICAN FALLS
827 PM MDT MON MAY 11 2009

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING. 

A POWERFUL STORM MAY INCREASE THE WIND IN THE EASTERN MAGIC
VALLEY AND THE LOWER SNAKE RIVER PLAIN TO A PEAK AT 35 TO 45 MPH
WITH POTENTIAL GUSTS TO AROUND 55 MPH ON TUESDAY AFTERNOON AND
EVENING. THE WIND SHOULD WEAKEN RAPIDLY AROUND MIDNIGHT TUESDAY
NIGHT. EXPECT THE STRONGEST WIND FROM 300 PM UNTIL 900 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at May 10, 1:24 PM MDT, 14 hours 4 minutes earlier.

Area forecast discussion, May 10, 1:24 PM MDT, 14 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
124 PM MDT SUN MAY 10 2009

.SHORT TERM...TONIGHT THROUGH TUESDAY.

A FEW SHOWERS HAVE DEVELOPED NEAR THE MONTANA BORDER AND ARE
DRIFTING INTO MONTANA THIS AFTERNOON. CONVECTION IS NOT EXPECTED
TO DEVELOP FURTHER SOUTH...SO WILL CONTINUE WITH A DRY FORECAST
FOR TONIGHT. SOME HIGH CLOUDS WILL BE DRIFTING THROUGH THE REGION
TONIGHT WHICH SHOULD HELP IN KEEPING TEMPERATURES SLIGHTLY WARMER.
THUS...NO FREEZE WARNINGS WILL BE ISSUED. A FEW ISOLATED LOCATIONS
IN THE UPPER SNAKE VALLEY MAY DIP TO NEAR FREEZING AROUND
SUNRISE...BUT THESE CONDITIONS SHOULD NOT BE WIDESPREAD NOR
PROLONGED. THE AREA WILL BE AHEAD OF A COLD FRONT ON MONDAY...SO MUCH
WARMER CONDITIONS ARE EXPECTED. WINDY CONDITIONS ARE EXPECTED
MONDAY AFTERNOON ACROSS THE SNAKE PLAIN. A WIND ADVISORY MAY BE
NEEDED FOR THE UPPER SNAKE VALLEY. SUSTAINED WINDS OF NEAR 30 MPH
WITH GUSTS TO 45 MPH WILL BE LIKELY IN THE ARCO/INL/IDAHO FALLS
AREA. LESSER SPEEDS WILL BE EXPERIENCED DOWN THE VALLEY. ISOLATED
THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AS A WEAK
UPPER LEVEL FRONT MOVES THROUGH THE REGION. CONVECTION SHOULD BE
LIMITED TO THE HIGH COUNTRY.

A MORE NOTICEABLE FRONT WILL MOVE THROUGH THE AREA ON TUESDAY.
MOISTURE WITH THIS FRONT IS EXPECTED TO BE LIMITED SO CONVECTION
SHOULD REMAIN ISOLATED AND MAINLY CONFINED TO THE HIGH COUNTRY
ONCE AGAIN. EVEN WINDIER CONDITIONS ARE ANTICIPATED TUESDAY
AFTERNOON. WILL DEFINITELY NEED WIND ADVISORY IN THE SNAKE PLAIN
AND MAY EVEN NEED A HIGH WIND WARNING. WINDS COULD BE SUSTAINED AT 40
MPH WITH GUSTS BETWEEN 50 AND 60 MPH. BLOWING DUST PERHAPS
REDUCING VISIBILITY AT TIMES COULD BE A PROBLEM AS WELL ON BOTH
DAYS ESPECIALLY SINCE FIELDS HAVE BEEN PLOWED RECENTLY.

.LONG TERM...WEDNESDAY THROUGH MONDAY.  GUSTY WINDS WILL DIE DOWN
EARLY WED MORNING AS JET EXITS REGION AS IT HEADS TO PLAINS.  AS FAR
AS PRECIP...MADE ALMOST NO CHANGES TO CURRENT FORECAST.  WEAK ZONAL
FLOW SETS UP OVER AREA WITH NEXT WAVE MOVING THROUGH THUR
EVENING/EARLY FRI NIGHT.  LIGHT...SCATTERED PRECIP EXPECTED OVER
NORTHERN TIER WITH SOME CLOUDS OVER SRN REGIONS.  ASIDE FROM
THAT...ANTICYCLONIC FLOW SETS UP WITH CLEAR AND WARMING CONDITIONS
THROUGH END OF PERIOD. RENWICK

&&

.AVIATION...ANOTHER GORGEOUS DAY IN STORE WITH VFR CONDITIONS AT ALL
TAF SITE. RENWICK

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 10, 8:15 AM MDT, 19 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
815 AM MDT SUN MAY 10 2009

IDZ017>025-031-032-111200-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
815 AM MDT SUN MAY 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG WINDS ARE EXPECTED ON TUESDAY.  PERSONS EXPECTING TO TRAVEL
THROUGH EASTERN IDAHO ON TUESDAY SHOULD STAY INFORMED ON THE LASTEST
FORECASTS.  BLOWING DUST FROM RECENTLY PLOWED AGRICULTURAL FIELDS
MAY REDUCE VISIBILITY.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 3:28 AM MDTHigh Wind WatchPIH24 hr
May 11, 3:28 AM MDTWind AdvisoryPIH43 hr

Nearby

Wind Advisories in Idaho, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.